# SDR 2004UALA01032

- Difficulty date: November 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE HOSE WAS PACKED INTO ONE FOLD ON THE RIGHT FRONT CORNER.  SLIDE ASSEMBLY PREVIOUSLY PACKED INCORRECTLY.  REPACKED SLIDE TO SPECIFICATIONS.
